# SDR SIMA20211123001

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 38,598 hours, 33,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND THE EMERGENCY LIGHTS ON THE #2 SYSTEM DIM AND DIE OUT.-C/A-RAR #2 EMERGENCY LIGHTING SYSTEM POWER SUPPLY IAW ENVOY W/C 33-700-19. OPS CHECK GOOD. NO DEFECTS NOTED. END.
